# SDR AU980386

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Post
- Part number: 25288
- Condition: Broken
- Location: Nr 3 Cyl Exh Vlv
- Component: 72242
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 CYLINDER EXHAUST VALVE ROCKER POST FAILED.
